Alert archive / Indiana / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 87, NWS Indianapolis, IN

June 26, 2013Daviess County, Martin County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 26, 2013, 3:20 PM EDT for Daviess County, Martin County, Indiana. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2013, 3:20 PM EDT (19:20 UTC)
Expired
Jun 26, 2013, 3:45 PM EDT
In force
25 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Daviess County, IN, Martin County, IN

The radar

The Evansville,IN radar (KVWX), 76 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 1:22 PM EDTSevere Thunderstorm WatchSPC11 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.3 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1818 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1818 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
874 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

772 
WUUS53 KIND 261920
SVRIND
INC027-101-261945-
/O.NEW.KIND.SV.W.0087.130626T1920Z-130626T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
320 PM EDT WED JUN 26 2013

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN DAVIESS COUNTY IN SOUTHWEST INDIANA...
  SOUTHERN MARTIN COUNTY IN SOUTHWEST INDIANA...

* UNTIL 345 PM EDT

* AT 314 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
  OF SHOALS...AND MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  SHOALS...LACY AND ROLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
INDIANAPOLIS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3851 8699 3850 8706 3853 8710 3852 8714
      3854 8718 3859 8704 3866 8700 3876 8696
      3869 8668 3854 8667 3852 8669 3852 8683
      3849 8688 3850 8693 3849 8695
TIME...MOT...LOC 1920Z 290DEG 30KT 3856 8687

HAIL...0.88IN
WIND...60MPH

$$

MRD/JK
1 follow-up statement
420 
WWUS53 KIND 261930
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
330 PM EDT WED JUN 26 2013

INC027-101-261945-
/O.CON.KIND.SV.W.0087.000000T0000Z-130626T1945Z/
MARTIN IN-DAVIESS IN-
330 PM EDT WED JUN 26 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
DAVIESS AND SOUTHERN MARTIN COUNTIES UNTIL 345 PM EDT...

AT 328 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
SHOALS...AND MOVING EAST AT 35 MPH.

HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
ROLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
INDIANAPOLIS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3851 8699 3850 8706 3853 8710 3857 8700
      3865 8698 3875 8693 3869 8668 3854 8667
      3852 8669 3852 8683 3849 8688 3850 8693
      3849 8695
TIME...MOT...LOC 1930Z 290DEG 30KT 3853 8677

HAIL...0.88IN
WIND...70MPH

$$

RYAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:53 PM EDT, 27 minutes earlier.

Area forecast discussion, Jun 26, 2:53 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
253 PM EDT WED JUN 26 2013

.UPDATE...
THE SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW

&&

.SYNOPSIS...
ISSUED AT 254 PM EDT WED JUN 26 2013

AN EXTREMELY LARGE AND SLOW MOVING LOW PRESSURE WILL DOMINATE
INDIANA WEATHER INTO EARLY NEXT WEEK. THIS SYSTEM SHOULD MOSTLY
REMAIN FROM THE WESTERN GULF COAST...ACROSS THE HOOSIER STATE...TO
NEW ENGLAND. AS LONG AS IT IS AROUND THUNDERSTORMS ARE POSSIBLE.

TOWARD THE MIDDLE OF NEXT WEEK HIGH PRESSURE SHOULD PUSH INTO
INDIANA FROM THE SOUTHEAST.

&&

.NEAR TERM /TONIGHT/...

ISSUED AT 254 PM EDT WED JUN 26 2013

ROUNDS OF PRECIPITATION TONIGHT AS SATELLITE SHOWS SHORT WAVES
CONTINUING TO HEAD IN FROM NORTHWEST. ALSO UNSTABLE AIR OVER
AREA. REPORTS OF EXTREMELY HEAVY RAIN IN STORMS ALREADY OVER CWA.
WILL CONTINUE FLASH FLOOD WATCH CONSIDERING THIS.

OTRW...NOT A HIGH CONFIDENCE FORECAST SINCE SITUATION WILL BE
HEAVILY INFLUENCED BY MESOSCALE FACTORS. TRIED TO TACKLE THIS BY
USING CONSENSUS OF MAV AND MET TO HOPEFULLY CAPTURE STRENGTHS OF
BOTH.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY/...

ISSUED AT 254 PM EDT WED JUN 26 2013

DIFFICULT FORECAST. GFS AND NAM BROADLY AGREE SHORT WAVES MOVING
ACROSS CWA WHILE WARM HUMID AIR PERSISTS. MODELS DIFFER IN DETAILS
WHICH WILL MAKE A BIG DIFFERENCE IN HOW CONVECTION DEVELOPS. THIS IN
TURN WILL AFFECT EVERYTHING ELSE. THINK CONSENSUS OF MET AND MAV
BEST FOR NOW TO CAPTURE STRENGTH OF BOTH.

IN OTHER WORDS...PARTLY CLOUDY TO MOSTLY CLOUDY WITH A PERSISTENT
CHANCE OF THUNDER. TEMPS A BIT BELOW NORMAL DAYS AND ABOVE NORMAL
NIGHTS WITH CLOUDS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
ISSUED AT 240 PM EDT WED JUN 26 2013

MODEL ENSEMBLES INDICATE A STRONG UPPER TROUGH ACROSS THE EASTERN
GREAT LAKES AND OUR REGION EARLY ON IN THE LONG TERM. OVER TIME
MODELS DEVELOP THIS INTO A CLOSED UPPER LOW ACROSS OUR AREA AND
RETROGRADE IT INTO THE WESTERN GREAT LAKES AND UPPER MISSISSIPPI
VALLEY BY DAY 7.  EVEN THOUGH THEY AGREE ON THE OVERALL PATTERN THERE
IS SOME DISAGREEMENT ON HOW MUCH PRECIP WILL REMAIN.  THE CANADIAN
IS MOSTLY DRY AFTER SUNDAY...WHILE THE EURO AND GFS INDICATE AT
LEAST CHANCE POPS DURING THE DAY.

FOR NOW WILL INDICATE CHANCE POPS DURING THE DAY AND SLIGHT CHANCE POPS
AT NIGHT.  WENT CLOSE TO ALL BLEND TEMPERATURES TEMPERATURES EARLY ON.
TEMPERATURES MAY WARM UP SLIGHTLY AS THE UPPER LOW WEAKENS AND
RETROGRADES A LITTLE ON DAY 6 AND 7.  WENT SLIGHTLY ABOVE ALL BLEND
HIGHS THOSE PERIODS.  OTHERWISE...NO SIGNIFICANT CHANGES MADE.

&&

.AVIATION /DISCUSSION FOR THE 26/18Z TAF ISSUANCE/...
ISSUED AT 100 PM EDT WED JUN 26 2013

AN UPPER LEVEL WEATHER DISTURBANCE OVER NORTH CENTRAL ILLINOIS WILL
BE MOVE INTO CENTRAL INDIANA BY THIS EVENING.  A CLUSTER OF
THUNDERSTORMS JUST WEST OF KHUF WILL MOVE INTO WEST CENTRAL INDIANA
NEAR OR SHORTLY AFTER THE START OF THE FORECAST PERIOD AND WITH
DAYTIME HEATING EXPECT SCATTERED THUNDERSTORMS TO DEVELOP ELSEWHERE.
BEST TIMING OF THUNDERSTORMS WILL BE THIS AFTERNOON AT KHUF AND
LATE AFTERNOON AND EARLY EVENING ELSEWHERE.  WILL MENTION VCTS
MOST AREAS THROUGH LATE EVENING.  OUTSIDE OF THUNDERSTORMS MOSTLY
VFR CEILINGS WILL BE THE RULE THIS AFTERNOON AND EVENING.

PRECIPITATION WILL DIMINISH OVERNIGHT AS UPPER DISTURBANCE MOVES ON
TO THE EAST SOUTHEAST.  MODEL SOUNDINGS INDICATE AREAS OF MVFR
CEILINGS AND FOG WILL BE THE RULE LATE TONIGHT AS GROUND WILL BE WET.
A WEAK COLD FRONT WILL MOVE THROUGH LATE TONIGHT.

ON THURSDAY EXPECT MOSTLY VFR CEILINGS AFTER MID MORNING. A FEW
STORMS MAY REDEVELOP BY MIDDAY THURSDAY. HOWEVER COVERAGE AND CHANCE
OF OCCURRENCE AT TAF SITE WILL BE MUCH LESS THAN TODAY.  WILL NOT
MENTION IN TAFS AT THIS TIME.

WINDS WILL BE SOUTHWEST UP TO 10 KNOTS THIS AFTERNOON BECOMING
LIGHT WEST TONIGHT AND NORTHWEST UP TO 10 KNOTS BY LATE THURSDAY
MORNING.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

SYNOPSIS...JK
NEAR TERM...JK
SHORT TERM...JK
LONG TERM....JH
AVIATION...JH

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 26, 10:29 AM EDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1029 AM EDT WED JUN 26 2013

INZ021-028>031-035>049-051>057-060>065-067>072-271430-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
1029 AM EDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: STRONG TO SEVERE THUNDERSTORMS...SOME WITH EXTREMELY
HEAVY RAIN.

HAZARDS: FLASH FLOODING...DAMAGING WINDS...LARGE HAIL...DANGEROUS
LIGHTNING...TORRENTIAL RAINFALL...AND ISOLATED TORNADOES.

TIMING: TODAY THROUGH THIS EVENING.

DISCUSSION: A WARM AND UNSTABLE AIRMASS REMAINS IN PLACE ACROSS
THE AREA. A FRONTAL SYSTEM IS EXPECTED TO MOVE THROUGH THE AREA
THROUGH EARLY TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS CENTRAL INDIANA AT
TIMES THROUGH NEXT TUESDAY. AT THIS POINT...WIDESPREAD SEVERE
STORMS ARE NOT EXPECTED. HOWEVER...LIGHTNING IS A THREAT FROM ANY
THUNDERSTORM.

DISCUSSION: A FRONTAL SYSTEM IS EXPECTED TO MOVE THROUGH THE AREA THROUGH
THURSDAY. IN THE WAKE OF THIS FRONT...AN UPPER LEVEL LOW IS
EXPECTED TO SETTLE INTO THE OHIO VALLEY BY THE WEEKEND AND INTO
EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO RELAY SEVERE WEATHER
REPORTS...ESPECIALLY THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JK

In the hours before

Local storm report, Jun 26, 2:18 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
218 PM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     HEAVY RAIN       OAKTOWN                 38.87N  87.44W
06/26/2013  U0.00 INCH       KNOX               IN   EMERGENCY MNGR

            CHANCE WESTFALL REPORTED HEAVY RAIN AND HIGH WIND.
            ROADWAYS ARE FLOODING.

0207 PM     TSTM WND GST     OAKTOWN                 38.87N  87.44W
06/26/2013  U0 MPH           KNOX               IN   EMERGENCY MNGR

&&

MMB
Local storm report, Jun 26, 2:22 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
222 PM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     FLOOD            OAKTOWN                 38.87N  87.44W
06/26/2013                   KNOX               IN   EMERGENCY MNGR

            REPORTED HEAVY RAIN AND HIGH WIND. ROADWAYS ARE
            FLOODING.

&&

MMB
Special weather statement, Jun 26, 2:23 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
223 PM EDT WED JUN 26 2013

INZ052-053-061-062-067>070-261915-
CLAY-DAVIESS-GREENE-KNOX-LAWRENCE-MARTIN-MONROE-OWEN-
223 PM EDT WED JUN 26 2013

...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN CLAY...DAVIESS...
GREENE...NORTHERN KNOX...LAWRENCE...MARTIN...SOUTHERN MONROE AND
SOUTHWESTERN OWEN COUNTIES UNTIL 315 PM EDT...

AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST
OF LINTON TO 9 MILES SOUTH OF BLOOMFIELD TO 8 MILES NORTH OF
WASHINGTON...AND MOVING SOUTHEAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BEDFORD...
  SHOALS...
  BURNS CITY...
  MONTGOMERY...
  CANNELBURG...
  WEST BOGGS LAKE...
  INDIAN SPRINGS...
  GLENDALE FISHERY...
  OWENSBURG...
  LOOGOOTEE...
  WILLIAMS...
  SILVERVILLE...
  ALFORDSVILLE...
  SOLSBERRY...
  HURON...
  SPRINGVILLE...
  LACY...
  MITCHELL...
  AVOCA...
  OOLITIC...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3865 8761 3868 8759 3869 8753 3875 8750
      3888 8736 3890 8724 3893 8724 3895 8718
      3925 8716 3908 8640 3880 8627 3877 8627
      3873 8631 3869 8630 3868 8667 3852 8669
      3852 8683 3849 8688 3849 8694
TIME...MOT...LOC 1823Z 294DEG 35KT 3918 8701 3888 8685
          3875 8709

MRD/JK
Local storm report, Jun 26, 2:47 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
247 PM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     HEAVY RAIN       ODON                    38.84N  86.99W
06/26/2013  M3.00 INCH       DAVIESS            IN   PUBLIC

            LEAVES BLOWN OFF OF THE TREES BUT NO LIMBS DOWN. HEAVY
            RAINFALL.

&&

MMB
Local storm report, Jun 26, 2:51 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
251 PM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     HAIL             3 SW WILLIAMS           38.77N  86.68W
06/26/2013  M0.25 INCH       MARTIN             IN   CO-OP OBSERVER

            HEAVY RAIN JUST STARTED.

&&

MMB
Local storm report, Jun 26, 3:15 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
315 PM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     TSTM WND GST     3 NE MITCHELL           38.77N  86.44W
06/26/2013  M67 MPH          LAWRENCE           IN   AMATEUR RADIO

&&

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 8:08 PM EDTSpecial Weather StatementINDFountain, Parke, Vermillion37 min
Jun 25, 8:44 PM EDTSpecial Weather StatementINDFountain, Montgomery, Parke46 min
Jun 25, 9:10 PM EDTSpecial Weather StatementINDVigo50 min
Jun 25, 9:21 PM EDTSpecial Weather StatementINDBoone, Hendricks, Putnam39 min
Jun 25, 9:55 PM EDTSpecial Weather StatementINDHamilton, Hancock, Johnson, Marion, Morgan, Owen50 min
Jun 26, 12:21 AM EDTSpecial Weather StatementINDGreene54 min
Jun 26, 1:08 AM EDTSpecial Weather StatementINDDaviess, Greene, Knox, Lawrence, Martin67 min
Jun 26, 2:00 AM EDTSpecial Weather StatementINDClay, Daviess, Greene, Knox, Lawrence, Martin and 4 more90 min
Jun 26, 2:20 AM EDTSpecial Weather StatementINDJackson, Jennings55 min
Jun 26, 9:41 AM EDTFlash Flood WatchINDBartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more17 hr
Jun 26, 1:13 PM EDTSpecial Weather StatementINDSullivan32 min
Jun 26, 1:44 PM EDTSpecial Weather StatementINDGreene, Knox, Sullivan46 min
Jun 26, 1:57 PM EDTAreal Flood WarningINDKnox, Sullivan6 hr
Jun 26, 2:23 PM EDTSpecial Weather StatementINDDaviess, Greene, Knox, Lawrence, Martin52 min
Jun 26, 2:29 PM EDTAreal Flood WarningINDDaviess, Greene, Knox, Martin6 hr
Jun 26, 2:34 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Jackson, Lawrence, Martin41 min
Jun 26, 2:57 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Jackson, Lawrence, Monroe48 min
Jun 26, 3:20 PM EDTAreal Flood WarningINDGreene, Lawrence, Martin5 hr
Jun 26, 4:36 PM EDTAreal Flood WarningINDClay, Greene, Owen, Sullivan, Vigo6 hr
Jun 26, 4:43 PM EDTSevere Thunderstorm WarningINDGreene, Monroe, Owen32 min
Jun 26, 5:02 PM EDTTornado WarningINDClay, Sullivan, Vigo28 min
Jun 26, 5:19 PM EDTFlash Flood WarningINDClay, Sullivan, Vigo4 hr
Jun 26, 5:30 PM EDTSevere Thunderstorm WarningINDDaviess, Knox60 min
Jun 26, 5:32 PM EDTTornado WarningINDClay, Greene, Sullivan, Vigo28 min
Jun 26, 5:54 PM EDTFlash Flood WarningINDClay, Greene, Owen4 hr
Jun 26, 6:09 PM EDTAreal Flood WarningINDKnox4 hr
Jun 26, 6:23 PM EDTTornado WarningINDKnox22 min
Jun 26, 6:41 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Martin34 min
Jun 26, 7:02 PM EDTTornado WarningINDJackson28 min
Jun 26, 7:38 PM EDTFlash Flood WarningINDSullivan3 hr
Jun 26, 7:45 PM EDTFlash Flood WarningINDDaviess, Greene, Lawrence, Martin3 hr
Jun 26, 7:59 PM EDTTornado WarningINDKnox16 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.